Follow
Mohsen Rostamian Delavar
Mohsen Rostamian Delavar
Assistant Professor, University of Bojnord
Verified email at ub.ac.ir
Title
Cited by
Cited by
Year
On ϕ-convex functions
ME Gordji, MR Delavar, M De La Sen
J. Math. Inequal 10 (1), 173-183, 2016
1342016
On η-convexity
MR Delavar, SS Dragomir
Math. Inequal. Appl 20 (1), 203-216, 2017
902017
An inequality related to $ eta $-convex functions (II)
M Eshaghi, SS Dragomir, M Rostamian Delavar
International Journal of Nonlinear Analysis and Applications 6 (2), 27-33, 2015
842015
Some generalizations of Hermite–Hadamard type inequalities
M Rostamian Delavar, M De La Sen
SpringerPlus 5 (1), 1-9, 2016
832016
Inequalities of Fejér Type related to generalized convex functions
SM Aslani, MR Delavar, SM Vaezpour
International journal of analysis and applications 16 (1), 38-49, 2018
562018
Some inequalities related to η-convex functions
ME Gordji, MR Delavar, SS Dragomir
Preprint Rgmia Res. Rep. Coll 18, 1-14, 2015
302015
On generalizations of some inequalities for convex functions via quantum integrals
S Erden, S Iftikhar, MR Delavar, P Kumam, P Thounthong, W Kumam
Revista de la Real Academia de Ciencias Exactas, Físicas y Naturales. Serie …, 2020
242020
Transfer closed and transfer open multimaps in minimal spaces
M Alimohammady, M Roohi, MR Delavar
Chaos, Solitons & Fractals 40 (3), 1162-1168, 2009
172009
Knaster-Kuratowski-Mazurkiewicz theorem in minimal generalized convex spaces
M Alimohammady, M Roohi, MR Delavar
Nonlinear Funct. Anal. Appl 13 (3), 483-492, 2008
172008
Hermite-Hadamard-Fejér inequality related to generalized convex functions via fractional integrals
M Rostamian Delavar, S Mohammadi Aslani, M De La Sen
Journal of Mathematics 2018, 2018
162018
A mapping associated to h-convex version of the Hermite–Hadamard inequality with applications
MR Delavar, M De La Sen
J. Math. Inequal 14 (2), 329-335, 2020
142020
Pata contractions and coupled type fixed points
M Eshaghi, S Mohseni, MR Delavar, M De La Sen, GH Kim, A Arian
Fixed Point Theory and Applications 2014 (1), 1-10, 2014
142014
Coincidence theorems and minimax inequalities in abstract convex spaces
Y Je Cho, MR Delavar, SA Mohammadzadeh, M Roohi
Journal of Inequalities and Applications 2011 (1), 1-14, 2011
132011
Transfer Closed Multimaps and Fan-KKM Principle
MR Delavar
Nonlinear Functional Analysis and Applications 13 (4), 597-611, 2008
10*2008
Trapezoidal type inequalities related to h-convex functions with applications
M Rostamian Delavar, SS Dragomir
Revista de la Real Academia de Ciencias Exactas, Físicas y Naturales. Serie …, 2019
92019
Estimation type results related to Fejér inequality with applications
M Rostamian Delavar, SS Dragomir, M De La Sen
Journal of Inequalities and Applications 2018 (1), 1-14, 2018
92018
On generalization of Fejér type inequalities
MR Delavar, M De La Sen
Communications in Mathematics and Applications 8 (1), 31-43, 2017
92017
Hermite–Hadamard’s trapezoid and mid-point type inequalities on a disk
M Rostamian Delavar, SS Dragomir, M De La Sen
Journal of Inequalities and Applications 2019 (1), 1-8, 2019
72019
Fixed point theorems in minimal generalized convex spaces
R Darzi, MR Delavar, M Roohi
Filomat 25 (4), 165-176, 2011
72011
A note on characterization of h-convex functions via Hermite-Hadamard type inequality
MR Delavar, SS Dragomir, M De La Sen
Проблемы анализа 8 (2), 28-36, 2019
62019
The system can't perform the operation now. Try again later.
Articles 1–20